# SDR SWAA021880

- Difficulty date: August 18, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 32,501 hours, 29,654 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT WING RIB CRACKED AT WBL 135.5, BETWEEN STR 2R AND STR 3R.  REPAIRED RIB PER BFG ER.
